# SDR 4DPA202105300001

- Difficulty date: May 30, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N258JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 29,914 hours, 27,194 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E1 FUEL IMPENDING BYPASS MESSAGE ENROUTE RNO. QRH CONSULTED DIVERTED BACK TO BUR. R&R'D FILTER E1 RESET IMP BYPASS INDICATOR LEAK AND OPS TEST GOOD
